X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (33) 33
Newspaper Article (6) 6
Publication (4) 4
Book Review (3) 3
Book / eBook (2) 2
Web Resource (2) 2
Conference Proceeding (1) 1
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (16) 16
mathematics, applied (13) 13
choi soon-sil (5) 5
inequality (4) 4
jensen inequality (4) 4
positive linear map (4) 4
positive linear maps (4) 4
algebras (3) 3
analytic functions (3) 3
books (3) 3
choi, susan (3) 3
choi-davis-jensen's inequality (3) 3
davis-choi-jensen inequality (3) 3
entanglement (3) 3
inequalities (3) 3
operator convex function (3) 3
physics, mathematical (3) 3
physics, multidisciplinary (3) 3
quantum physics (3) 3
women (3) 3
15b48 (2) 2
46l05 (2) 2
american woman (2) 2
analysis (2) 2
applications of mathematics (2) 2
asymptotic expansion (2) 2
autobiographies (2) 2
book reviews (2) 2
bribery (2) 2
channels (2) 2
choi matrix (2) 2
choi-saigo-srivastava operator (2) 2
choi-srivastava constants (2) 2
convex function (2) 2
convolution (2) 2
determinants (2) 2
generalized inverse (2) 2
glaisher-kinkelin (2) 2
glaisher-kinkelin constant (2) 2
history (2) 2
maps (2) 2
mathematics, general (2) 2
matrix (2) 2
moon jae-in (2) 2
nonfiction (2) 2
novels (2) 2
numerical analysis (2) 2
operator (2) 2
operator inequality (2) 2
operators (2) 2
physics (2) 2
politics (2) 2
positive linear-maps (2) 2
presidents (2) 2
radicalism (2) 2
representations (2) 2
univalent functions (2) 2
zeta-function (2) 2
15a72 (1) 1
1939 (1) 1
1940 (1) 1
1958 (1) 1
1962 (1) 1
1966 (1) 1
1969 (1) 1
2-copy $$n\times n$$ n × n werner (1) 1
2-copy n x n werner states (1) 1
2-copy n× n werner (1) 1
2000-2099 (1) 1
206488 (1) 1
206489 (1) 1
206490 (1) 1
206491 (1) 1
26a51 (1) 1
46l07 (1) 1
47a63 (1) 1
47a64 (1) 1
81p40 (1) 1
81p45 (1) 1
[formula omitted]-homomorphism (1) 1
abiodun salawu (1) 1
adjointable operators (1) 1
ajumma (1) 1
alex schafran (1) 1
algebra (1) 1
algebra and number theory (1) 1
ali akbar tajmazinani (1) 1
alison l. bain (1) 1
american imperialism (1) 1
american literature (1) 1
american woman: a novel (1) 1
amy camilleri-zahra (1) 1
andrew gorman-murray (1) 1
anjuli n. fahlberg (1) 1
ann forsyth (1) 1
annapurna shaw (1) 1
anne-marie callus (1) 1
antonios vlassis (1) 1
application (1) 1
arts administration (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2013, Volume 402, Issue 1, pp. 127 - 132
We improve the operator Kantorovich inequality as follows: Let A be a positive operator on a Hilbert space with 0 Schwarz inequality | Choi’s inequality | Kantorovich inequality | Operator inequalities | Wielandt inequality | Positive linear maps | Choi's inequality | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
JOURNAL OF MATHEMATICAL INEQUALITIES, ISSN 1846-579X, 12/2018, Volume 12, Issue 4, pp. 1075 - 1085
We give the Choi-Davis-Jensen type inequality without using convexity. Applying our main results, we also give new inequalities improving previous known... 
MATHEMATICS | Kantormich inequality | MATHEMATICS, APPLIED | POSITIVE LINEAR-MAPS | positive linear maps | operator inequality | convex function | Choi-Davis-Jensen's inequality
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 11/2018, Volume 557, pp. 375 - 402
In this paper, we investigate the question of when the equations A⁎sAs=(A⁎A)s, s∈S, where S is a finite set of positive integers, imply the quasinormality or... 
Normal operator | Operator equation | Davis–Choi–Jensen inequality | Operator inequality | Weighted shift | Operator convex function | Quasinormal operator | MATHEMATICS, APPLIED | Davis-Choi-Jensen inequality | DIRECTED TREE | POWERS | MATHEMATICS | WEIGHTED SHIFTS | EQUALITY | JENSEN INEQUALITY | UNBOUNDED COMPOSITION OPERATORS
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 03/2018, Volume 25, Issue 1, pp. 93 - 107
The aim of this paper is to present a comprehensive study of operator -convex functions. Let , and for some or . A continuous function is called operator... 
26A51 | Jensen operator functional | Jensen–Mercer inequality | 46L05 | 47A64 | Jensen inequality | Choi–Davis–Jensen inequality | 47A63 | MATHEMATICS | JENSENS INEQUALITY | REFINEMENTS | Jensen-Mercer inequality | MERCERS TYPE | operator m-convex | Choi-Davis-Jensen inequality
Journal Article
Journal of Mathematical Inequalities, ISSN 1846-579X, 09/2012, Volume 6, Issue 3, pp. 473 - 480
The classical Jensen inequality is expressed by internally dividing points and so is non-commutative Jensen inequalities. In this paper, considering that it is... 
Operator concave | Reverse inequality | Davis-Choi-Jensen inequality | Jensen inequality | MATHEMATICS | MATHEMATICS, APPLIED | OPERATOR-INEQUALITY | reverse inequality
Journal Article
Electronic Journal of Linear Algebra, ISSN 1537-9582, 2013, Volume 26, pp. 406 - 416
In this paper, some extensions of recent results on Choi-Davis-Jensen's inequality due to Khosravi et al. [M. Khosravi, J.S. Aujla, S.S. Dragomir, and M.S.... 
Positive linear map | Unital C-algebra | Choi-Davis-Jensen's inequality | Operator convex/concave function | Generalized inverse | MATHEMATICS | ALGEBRAS
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 01/2011, Volume 434, Issue 1, pp. 14 - 17
We show an inequality for unital positive linear maps Φ interpolating Choi’s inequality (p=0) with a recent result of Bourin and Ricard... 
Choi inequality | Order preserving operator inequality | Kadison inequality | Unital positive linear map | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2017, Volume 449, Issue 2, pp. 1472 - 1478
Let a linear map Φ between two unital C⁎-algebras be positive and unital. Kadison showed that if f(t)=|t| and Φ(f(X))=f(Φ(X)) for all selfadjoint operators X,... 
Positive linear map | [formula omitted]-homomorphism | Rigid function | Operator convex function | Davis and Choi's inequality | Distribution | homomorphism | MATHEMATICS | MATHEMATICS, APPLIED | OPERATOR | MAJORIZATION | JENSEN INEQUALITY | C-homomorphism
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 01/2015, Volume 18, Issue 1, pp. 169 - 184
Journal Article
Electronic Journal of Linear Algebra, ISSN 1537-9582, 03/2013, Volume 26, pp. 192 - 200
Let Phi and Psi be unital positive linear maps satisfying some conditions with respect to positive scalars alpha and beta. It is shown that if a real valued... 
Positive linear map | Davis-Choi-Jensen inequality | Operator concave function | MATHEMATICS | INEQUALITY
Journal Article
Applicable Analysis and Discrete Mathematics, ISSN 1452-8630, 10/2018, Volume 12, Issue 2, pp. 493 - 507
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 07/2017, Volume 305, pp. 348 - 363
Journal Article
数理解析研究所講究録, ISSN 1880-2818, 04/2011, Volume 1737, pp. 35 - 39
Journal Article
New York Times (Online), 10/2019
Bong Joon Ho’s latest film joins a growing list of movies criticizing South Korean inequality — a problem so pervasive it has given birth to its own slang. 
Sting operations | Income distribution | Income inequality | Moon Jae-in | Slang | Asian studies | Choi Soon-sil | Impeachment | Parks & recreation areas | Cho Kuk | Bong Joon-ho
Newspaper Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 03/2020, Volume 82, p. 105025
Journal Article
FILOMAT, ISSN 0354-5180, 2019, Volume 33, Issue 4, pp. 1209 - 1215
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2005, Volume 165, Issue 3, pp. 613 - 621
Let A be the class of the normalized analytic functions in the unit disk U , and K ( α ) denote the subclass of A consisting of the convex functions of order α... 
Hypergeometric function | Distortion theorems | Convex functions | Analytic functions | Choi–Saigo–Srivastava integral operator | Univalent functions | Choi-Saigo-Srivastava integral operator | analytic functions | MATHEMATICS, APPLIED | distortion theorems | convex functions | univalent functions | hypergeometric function
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.